# SDR ASAA2016050816660

- Difficulty date: May 8, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 23,941 hours, 7,163 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 3562
- Condition: Failed
- Location: Fuel Quantity
- Part time: 38,126 hours, 11,846 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPORTED BY FUELER CENTER WING FUEL TANK QTY INDICATOR WILL NOT TEST.  ACFT GROUNDED.  CURRENT STATUS, NO PRESENT FAULTS.  NO IN-FLIGHT FAULTS. GROUND TEST PASSES. CTR TANK EMPTY COMPENSATOR CAP 57.94 PF TANK UNIT CAP 572.1 PF AT REFUELING STATION CENTER TANK REFUELING GAUGE DOES NOT GO INTO TEST MODE. VERIFIED ALL C/B'S CLOSED.  FIM FAULT CODE 282 011 43.  WHICH DRIVES YOU TO FIM 28-21, TASK 802.  REFUEL QUANITY INDICATOR DISPLAYS INCORRECTLY WHEN TEST SWITCH IS PRESSED.  SUSPECT BAD CENTER REFUEL QTY INDICATOR N195.  REPLACED REFUEL GAUGE REF AMM TASK 28-41-61-000-801 & 28-41-61-400-801. OP'S CHECKED NORMAL.
